# SDR SWAA2013030613392

- Difficulty date: February 27, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 18,855 hours, 11,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUTOUT INTERNAL DOUBLER CRACKED AT AFT EDGE.  REPAIRED SKIN IAW EA.
